Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 143, NWS Binghamton, NY

July 8, 2021Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 8, 2021, 7:30 PM EDT for Oneida County, New York. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2021, 7:30 PM EDT (23:30 UTC)
Expired
Jul 8, 2021, 8:15 PM EDT
In force
45 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 62 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:30 PM EDTTORNADO1 S Westernville, NYA TORNADO TOUCHED DOWN IN THE WOODS VALLEY SKI AREA IN WESTERNVILLE, NY. IT TRAVELLED NORTHEASTWARD TO RIVER ROAD BEFORE LIFTING.
Jul 8, 7:33 PM EDTTSTM WND DMGWesternville, NYMULTIPLE REPORTS OF TREES, A POLE AND WIRES DOWN. ONE ON A HOUSE, ANOTHER ON A CAR.
Jul 8, 7:33 PM EDTTSTM WND DMGWesternville, NYROOF OFF HOUSE. TIME IS RADAR ESTIMATED.
Jul 8, 7:45 PM EDTTSTM WND DMG2 Sw Alder Creek, NYTREES DOWN ON WIRES.
Jul 8, 7:45 PM EDTTSTM WND DMGAlder Creek, NYSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS51 KBGM 082330
SVRBGM
NYC065-090015-
/O.NEW.KBGM.SV.W.0143.210708T2330Z-210709T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
730 PM EDT Thu Jul 8 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Northeastern Oneida County in central New York...

* Until 815 PM EDT.

* At 730 PM EDT, a severe thunderstorm was located over Delta Lake,
  or near Rome, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rome, Trenton, Floyd, Forestport, Steuben, Remsen, Holland Patent,
  Prospect, Barneveld and Alder Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7514
      4312 7547 4330 7557 4355 7510
TIME...MOT...LOC 2330Z 234DEG 33KT 4327 7543 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MWG
1 follow-up statement
329 
WWUS51 KBGM 082350
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
750 PM EDT Thu Jul 8 2021

NYC065-090015-
/O.CON.KBGM.SV.W.0143.000000T0000Z-210709T0015Z/
Oneida NY-
750 PM EDT Thu Jul 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN ONEIDA COUNTY...

At 749 PM EDT, a severe thunderstorm was located near Alder Creek, or
8 miles southeast of Boonville, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Trenton, Forestport, Steuben, Remsen, Holland Patent, Prospect,
Barneveld, Alder Creek, Stittville and Barnveld.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7514
      4317 7533 4339 7540 4355 7510
TIME...MOT...LOC 2349Z 234DEG 33KT 4337 7524 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MWG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:57 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 8, 3:57 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
357 PM EDT Thu Jul 8 2021

.SYNOPSIS...
Showers and thunderstorms continue through Friday. Dry
conditions and seasonal temperatures are expected for Saturday.
Additional chances for showers and thunderstorms and warm
temperatures are expected at the end of the weekend and into
early next week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
400 PM Update...

Light rain showers and a few thunderstorms are moving through the
area. The area is also under mostly cloudy skies. There remains a
marginal risk for severe weather over our region. CAPE values are
mostly 1000-1500 J/kg with shear values of 30-40 kts. These values
certainly could support some severe weather this evening. Hi-res
guidance does show some storm activity this evening, but it is not
as well organized as past couple of days. The environment will also
stabilize quickly this evening. With all this in mind, confidence is
modest at best that there will be severe storms yet this evening,
though some storms could be sub-severe with gusty winds being the
main threat.

The main concern in this period is the heavy rainfall and the
possibility for flash flooding. A band of showers and thunderstorms
develop later today extending from NEPA through the Catskills as an
incoming trough advects moisture north from the remnants of TS Elsa
as that system moves up the coast. Some thunderstorms could also be
possible overnight in our northern counties, especially Oneida
County. As Elsa moves up the coast, showers and thunderstorms
continue through Friday morning, primarily in NEPA and the
Catskills.

There will be another chance for showers and thunderstorms Friday as
the aforementioned trough moves through the area. By then, Elsa will
be well to our north as it continues its track along the coast.
Things will finally dry out Friday night and into Saturday as high
pressure moves into the area.

While the track of Elsa as been nudged  east a little bit, NEPA and
the Catskills could still see some significant rainfall over the
next 24-30 hours. Areas in the Catskills will see 1-2" with locally
higher amounts. Totals in NEPA are expected to be 0.75 to 1.5". CNY
will see lesser amounts ranging from 0.25" to up to an inch. The
exception will Oneida county where additional storm activity with
moisture wrapping around the region. Amounts there could be near 2"
but the risk for flash flooding is limited as drier conditions have
been observed there compared to that in the Catskills.

Temperatures for this period will be fairly seasonal. Overnight lows
remain mild tonight as temperatures will only fall into the 60s.
Friday's highs will be similar to today, 70s and 80s. The overnight
lows for Friday will be cooler as temperatures drop into the upper
50s to low 60s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
340 PM Update...
More benign weather still looks to be on tap for the weekend,
as drier air pushes in from the north and west both at the
surface and aloft. A very weak upper level disturbance rolls
through on Saturday, but with PW values under 1 inch and very
dry air in the mid-levels, the chances for precip look quite low
despite the GFS showing some light QPF.

However, moisture looks to return from the south on Sunday,
channeled between a closed upper low over the mid-Mississippi
Valley and and ridge off the Carolina coast. Meanwhile,
troughing will still be hanging back across northern New
England, with most of our area in the RRQ of a jet streak
located just north of the Canadian border. Shower chances will
increase on Sunday, especially along and south of the front,
though overall precip will be light, and thunder chances will
be fairly low due to highly limited instability.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
245 pm update...
Little change. Another active week with chances of showers and
thunderstorms each day. The best chance will be likely pops
Monday afternoon and Tuesday afternoon with a warm front in the
vicinity. A very warm humid air mass will be over the area. A
Bermuda high sets up early in the period and keeps the heat and
humidity moving northeast into the area the whole week.

340 AM Update...
We get right back into an unsettled weather pattern through the
first half of next week, with temperatures edging back up along
with humidity.

Modals are in pretty good agreement on a stacked broad warm
Bermuda high Sunday, retrograding back to be centered around
the Outer Banks towards midweek. Meanwhile, an amplified trough
will dip into the Midwest to western Great Lakes Sunday, cutting
off into a closed low for a time during the early workweek.
Between the Atlantic high and Midwest low, our region will be in
southwest flow that will likely contain multiple disturbances
while also feeding in warm and humid air. We anticipate warming
from mid 70s-lower 80s Sunday to between 80-90 by Tuesday-
Wednesday. Dewpoints early next week will also get right back
into upper 60s-near 70; rather muggy.

Confidence has increased enough now to accept the likely
showers/chance of thunderstorms offered up by the latest
National Blend of Models, especially Monday and Tuesday
afternoons during diurnal heating. That said, flow for now does
not appear strong enough to yet suggest a discernible severe
threat. Probably the bigger thing that will need to be
monitored, is the cumulative effect that repeated batches of
showers and thunderstorms will have over wet soils considering
our recent and current pattern.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Some light rain showers are moving through the are with them
clipping BGM and SYR. These light rain showers will continue
through the afternoon. There is a chance for thunderstorms and
associated restrictions this afternoon and evening for all
terminals. Winds are also expected to be gusty this afternoon as
well.

Rain showers may continue through early Friday morning as the
remnants of Elsa move up the coast. However, confidence was not
high enough to include at ELM and ITH. There is still some
uncertainty with the track of Elsa, so any movement in the track
westward would bring higher rain chances to the area.
Visibilities and ceilings will quickly decrease after sunset.
Fog is possible overnight and into the early morning hours at
all terminals. The fog will lift around sunrise, resulting in
visibilities improving but ceilings will remain below MVFR
except for AVP, where ceilings should be VFR.

Outlook...

Friday...Additional scattered showers and thunderstorms
possible with associated intermittent restrictions. Patchy fog
in the early morning.

Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.

Sunday through Tuesday...Mainly VFR; chance for
showers/thunderstorms and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Friday morning for PAZ040-044-048-
     072.
NY...Flash Flood Watch through Friday morning for NYZ057-062.

&&

SYNOPSIS...BTL
NEAR TERM...BTL
SHORT TERM...MPH
LONG TERM...MDP/TAC
AVIATION...BTL
Hazardous weather outlook, Jul 8, 3:18 PM EDT, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
318 PM EDT Thu Jul 8 2021

NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038-039-043-091930-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Tioga-Broome-Bradford-Susquehanna-Wyoming-
318 PM EDT Thu Jul 8 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
this afternoon and into tonight, with localized flooding possible,
especially in areas which have received heavy rainfall in recent
days. There is also a marginal risk for severe thunderstorms as
well. Some storms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ057-062-PAZ040-044-048-072-091930-
Delaware-Sullivan-Northern Wayne-Lackawanna-Pike-Southern Wayne-
318 PM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
this afternoon and into tonight, with localized flooding possible,
especially in areas which have received heavy rainfall in recent
days. There is a marginal risk for severe thunderstorms as well.
Some storms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Localized heavy rain may linger into the day on Friday, otherwise
there is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ046-PAZ047-091930-
Otsego-Luzerne-
318 PM EDT Thu Jul 8 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
this afternoon and into tonight, with localized flooding possible,
especially in areas which have received heavy rainfall in recent
days. There is a marginal risk for severe thunderstorms as well.
Some storms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Localized heavy rain may linger into the day on Friday, otherwise
there is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Special weather statement, Jul 8, 4:06 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Binghamton NY
406 PM EDT Thu Jul 8 2021

NYZ017-018-082030-
Onondaga-Southern Cayuga-
406 PM EDT Thu Jul 8 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL CAYUGA
AND NORTHERN ONONDAGA COUNTIES...

At 405 PM EDT, strong thunderstorms were clustered over Jordan, or 8
miles southwest of Baldwinsville, moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Syracuse, Clay, Cicero, Lysander, Van Buren, Baldwinsville, North
Syracuse, Solvay, Sennett and Skaneateles.

LAT...LON 4322 7609 4320 7608 4317 7598 4291 7649
      4302 7659 4303 7649 4311 7649 4311 7647
      4323 7647 4323 7630 4320 7628 4321 7626
      4324 7627 4320 7622 4322 7620 4327 7621
TIME...MOT...LOC 2005Z 235DEG 34KT 4308 7647

MWG
Special weather statement, Jul 8, 4:49 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Binghamton NY
449 PM EDT Thu Jul 8 2021

NYZ009-018-037-082130-
Onondaga-Southern Oneida-Northern Oneida-
449 PM EDT Thu Jul 8 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ONEIDA
AND NORTHEASTERN ONONDAGA COUNTIES...

At 449 PM EDT, strong thunderstorms were clustered over Cicero, or 9
miles east of Baldwinsville, moving northeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Clay, Cicero, North Syracuse, Camden, Florence, Ava, Blossvale,
Bridgeport, Brewerton and Taberg.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4342 7555 4347 7542 4340 7535 4310 7607
      4321 7631 4322 7629 4320 7627 4324 7626
      4320 7622 4321 7620 4327 7620 4322 7609
      4320 7608 4320 7605 4317 7597 4318 7589
      4328 7587 4333 7588 4348 7581
TIME...MOT...LOC 2049Z 236DEG 41KT 4318 7616

MWG
Special weather statement, Jul 8, 6:29 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Binghamton NY
629 PM EDT Thu Jul 8 2021

PAZ048-082300-
Pike-
629 PM EDT Thu Jul 8 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL PIKE COUNTY...

At 629 PM EDT, a strong thunderstorm was located over Five Points, or
7 miles west of Newton, moving northeast at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bushkill and Dingmans Ferry.

LAT...LON 4111 7505 4124 7487 4121 7486 4116 7490
      4113 7493 4109 7500 4108 7503
TIME...MOT...LOC 2229Z 228DEG 43KT 4106 7490

MWG
Local storm report, Jul 8, 6:34 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
634 PM EDT THU JUL 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     PLAINVILLE              43.17N 76.45W
07/08/2021                   ONONDAGA           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&
Special weather statement, Jul 8, 7:04 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Binghamton NY
704 PM EDT Thu Jul 8 2021

NYZ009-018-036-037-044-082345-
Onondaga-Southern Oneida-Cortland-Madison-Northern Oneida-
704 PM EDT Thu Jul 8 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ONEIDA...MADISON...
NORTHEASTERN CORTLAND AND SOUTHEASTERN ONONDAGA COUNTIES...

At 704 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Camden to Preble.
Movement was east at 30 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Rome, Sullivan, Oneida, Lenox, Pompey, Lee, Verona, Westmoreland,
Vienna and Eaton.

LAT...LON 4344 7509 4273 7568 4273 7586 4276 7621
      4316 7592 4316 7588 4322 7588 4346 7570
      4342 7553 4349 7538 4351 7510
TIME...MOT...LOC 2304Z 258DEG 25KT 4342 7564 4275 7615

MWG
Special weather statement, Jul 8, 7:08 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
708 PM EDT Thu Jul 8 2021

PAZ039-040-044-082345-
Susquehanna-Northern Wayne-Lackawanna-
708 PM EDT Thu Jul 8 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSQUEHANNA...
NORTHEASTERN LACKAWANNA AND NORTHERN WAYNE COUNTIES...

At 707 PM EDT, a strong thunderstorm was located over Forest City, or
near Carbondale, moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Carbondale, Forest City, Vandling, Union Dale, Starlight, Pleasant
Mount, Equinunk, Rutledgedale, Browndale and Aldenville.

LAT...LON 4163 7535 4164 7546 4159 7546 4157 7551
      4165 7559 4193 7532 4188 7526 4187 7526
      4187 7524 4173 7507
TIME...MOT...LOC 2307Z 231DEG 23KT 4164 7548

MWG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:00 PM EDTAreal Flood AdvisoryBGMSteuben2 hr
Jul 7, 8:07 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben38 min
Jul 7, 8:21 PM EDTFlash Flood WarningBGMSteuben2 hr
Jul 7, 8:38 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben, Tioga67 min
Jul 7, 8:54 PM EDTAreal Flood AdvisoryBGMChemung, Steuben119 min
Jul 7, 9:24 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga66 min
Jul 7, 10:06 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga54 min
Jul 7, 10:29 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan76 min
Jul 7, 10:41 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego64 min
Jul 7, 10:51 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan2 hr
Jul 7, 11:24 PM EDTAreal Flood AdvisoryBGMDelaware99 min
Jul 7, 11:33 PM EDTAreal Flood AdvisoryBGMSullivan93 min
Jul 8, 9:33 AM EDTFlash Flood WatchBGMDelaware, Sullivan25 hr
Jul 8, 10:16 AM EDTAreal Flood AdvisoryBGMSullivan119 min
Jul 8, 10:57 AM EDTSpecial Weather StatementBGMSullivan33 min
Jul 8, 4:06 PM EDTSpecial Weather StatementBGMCayuga24 min
Jul 8, 4:18 PM EDTSevere Thunderstorm WarningBGMOnondaga27 min
Jul 8, 4:49 PM EDTSpecial Weather StatementBGMOneida41 min
Jul 8, 7:04 PM EDTSpecial Weather StatementBGMMadison, Oneida41 min
Jul 8, 7:37 PM EDTSpecial Weather StatementBGMSullivan38 min
Jul 8, 7:40 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan75 min
Jul 8, 7:44 PM EDTAreal Flood AdvisoryBGMSullivan3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.